# SDR DALA2025111408346

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP LOWER SURFACE SKIN PANEL WITH DENTS BETWEEN RIB 7 AND RIB 8. CORRECTIVE ACTION: FILLED DENTS AT R/H WING I/B FLAP LOWER SURFACE SKIN (ZONE 2) BETWEEN RIB 7 AND RIB 8 I.A.W A319 SRM TASK 57-52-00-300-091. (1302533).
